# SDR SWAA2021122846617

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SEAT TRACK LBL 24.75 (#2 TRACK) AT STA. 727B FASTENER B (FWD. FASTENER) HOLE IS OUT OF TOLERANCE ; / [01] REPAIRED PER EA 21-153-03290 WIP3; [02] DISREGARD THE WIP 3 IN ITEM1. REPAIRED PER EA 21-153-03290
